Alert archive / Oklahoma / Freeze Warnings in 2018
Freeze Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 5, 2018, 3:19 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 6, 2018, 9:00 PM CDT. It was in force for 16 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 5, 2018, 3:19 PM CDT (20:19 UTC)
- In effect from
- Apr 6, 2018, 9:00 PM CDT
- Expired
- Apr 7, 2018, 1:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 4:59 AM CDT | SNOW 0.5 | Miami, OK | |
| Apr 7, 7:48 AM CDT | SNOW 0.1 | Tulsa, OK | MEASURED AT NWS TULSA. |
| Apr 7, 7:48 AM CDT | SNOW 0.2 | Sapulpa, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
002 WWUS74 KTSA 052019 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 319 PM CDT Thu Apr 5 2018 ARZ001-002-010-011-OKZ054>071-060600- /O.NEW.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 319 PM CDT Thu Apr 5 2018 ...FREEZE WARNING IN EFFECT FROM 9 PM FRIDAY TO 10 AM CDT SATURDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect from 9 PM Friday to 10 AM CDT Saturday. * TEMPERATURE...Low temperatures in the mid 20s to around 30. * IMPACTS...These conditions could kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should also be taken to protect small plants and tender vegetation. && $$ ARZ019-020-029-OKZ049-072>076-060600- /O.NEW.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/ Crawford-Franklin-Sebastian-Pushmataha-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 319 PM CDT Thu Apr 5 2018 ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... The National Weather Service in Tulsa has issued a Freeze Watch, which is in effect from Friday evening through Saturday morning. * TEMPERATURE...Low temperatures may fall into the lower 30s. * IMPACTS...Should freezing temperatures develop then tender vegetation that is left outdoors or unprotected could be harmed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze watch means freezing temperatures are possible. Precautions should also be taken to protect small plants and tender vegetation. && $$
6 follow-up statements
758 WWUS74 KTSA 060826 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 326 AM CDT Fri Apr 6 2018 ARZ019-020-OKZ072>074-062200- /O.UPG.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/ /O.EXA.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/ Crawford-Franklin-Sequoyah-Pittsburg-Haskell- Including the cities of Van Buren, Ozark, Charleston, Sallisaw, McAlester, and Stigler 326 AM CDT Fri Apr 6 2018 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SATURDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect from 9 PM this evening to 10 AM CDT Saturday. The Freeze Watch is no longer in effect. * TEMPERATURE...Low temperatures in the lower 30s. * IMPACTS...These conditions could kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should also be taken to protect small plants and tender vegetation. && $$ ARZ001-002-010-011-OKZ054>071-062200- /O.CON.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 326 AM CDT Fri Apr 6 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SATURDAY... * TEMPERATURE...Low temperatures in the mid to upper 20s tonight. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped or drained. && $$ ARZ029-OKZ049-075-076-062200- /O.CON.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/ Sebastian-Pushmataha-Latimer-Le Flore- Including the cities of Fort Smith, Antlers, Clayton, Wilburton, and Poteau 326 AM CDT Fri Apr 6 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... * TEMPERATURE...Low temperatures may fall into the lower 30s tonight. * IMPACTS...Should freezing temperatures develop then tender vegetation that is left outdoors or unprotected could be harmed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze watch means freezing temperatures are possible. Precautions should be taken to protect small plants and tender vegetation. && $$
948 WWUS74 KTSA 062019 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 319 PM CDT Fri Apr 6 2018 ARZ029-OKZ075-076-070430- /O.UPG.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/ /O.EXA.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/ Sebastian-Latimer-Le Flore- Including the cities of Fort Smith, Wilburton, and Poteau 319 PM CDT Fri Apr 6 2018 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SATURDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect from 9 PM this evening to 10 AM CDT Saturday. The Freeze Watch is no longer in effect. * TEMPERATURE...Low temperatures may fall into the lower 30s tonight. * IMPACTS...Should freezing temperatures develop then tender vegetation that is left outdoors or unprotected could be harmed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze watch means freezing temperatures are possible. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped, drained, or allowed to run in a slow steady stream. Precautions should also be taken to protect small plants and tender vegetation. && $$ ARZ001-002-010-011-019-020-OKZ054>074-070430- /O.CON.KTSA.FZ.W.0003.180407T0200Z-180407T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, and Stigler 319 PM CDT Fri Apr 6 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT SATURDAY... * TEMPERATURE...Low temperatures in the mid to upper 20s tonight. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped or drained. && $$ OKZ049-070430- /O.CON.KTSA.FZ.A.0002.180407T0200Z-180407T1500Z/ Pushmataha- Including the cities of Antlers and Clayton 319 PM CDT Fri Apr 6 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH SATURDAY MORNING... * TEMPERATURE...Low temperatures may fall into the lower 30s tonight. * IMPACTS...Should freezing temperatures develop then tender vegetation that is left outdoors or unprotected could be harmed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze watch means freezing temperatures are possible. Precautions should be taken to protect small plants and tender vegetation. && $$
308 WWUS74 KTSA 070432 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1132 PM CDT Fri Apr 6 2018 OKZ049-071500- /O.UPG.KTSA.FZ.A.0002.000000T0000Z-180407T1500Z/ /O.EXA.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/ Pushmataha- Including the cities of Antlers and Clayton 1132 PM CDT Fri Apr 6 2018 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT SATURDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect until 10 AM CDT Saturday. * TEMPERATURE...Low temperatures will fall into the lower 30s late tonight into Saturday morning. * IMPACTS...Tender vegetation that is left outdoors or unprotected could be harmed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should be taken to protect small plants and tender vegetation. && $$ OKZ053-071500- /O.EXA.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/ Choctaw- Including the city of Hugo 1132 PM CDT Fri Apr 6 2018 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT SATURDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect until 10 AM CDT Saturday. * TEMPERATURE...Low temperatures will fall into the lower 30s late tonight into Saturday morning. * IMPACTS...Tender vegetation that is left outdoors or unprotected could be harmed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should be taken to protect small plants and tender vegetation. && $$ ARZ001-002-010-011-019-020-029-OKZ054>076-071500- /O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1132 PM CDT Fri Apr 6 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * TEMPERATURE...Low temperatures in the mid to upper 20s tonight. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped or drained. && $$
585 WWUS74 KTSA 070846 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 346 AM CDT Sat Apr 7 2018 ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-071700- /O.NEW.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/ /O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 346 AM CDT Sat Apr 7 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Sunday. * TEMPERATURE...Low temperatures in the mid to upper 20s are again expected tonight across far northeast Oklahoma and northwest Arkansas with temperatures in the lower 30s across portions of west-central Arkansas. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped or drained. && $$ OKZ049-053-059-060-064>067-070>076-071500- /O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/ Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 346 AM CDT Sat Apr 7 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...Temperatures in the mid 20s across northeast Oklahoma to lower 30s across far southeast Oklahoma will persist through mid morning. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$
492 WWUS74 KTSA 071428 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 928 AM CDT Sat Apr 7 2018 ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-072230- /O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ /O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 928 AM CDT Sat Apr 7 2018 ...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...Temperatures will be slow to warm this morning and areas will remain below freezing through the early afternoon hours. Temperatures Saturday night will also drop below freezing with lows forecast in the mid 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped or drained. && $$ OKZ049-053-059-060-064>067-070>076-071800- /O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 928 AM CDT Sat Apr 7 2018 ...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TEMPERATURE...Temperatures will be slow to warm this morning and areas will remain below freezing into the early afternoon hours. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$
170 WWUS74 KTSA 071754 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1254 PM CDT Sat Apr 7 2018 ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-080300- /O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ /O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 1254 PM CDT Sat Apr 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... ...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... * TEMPERATURE...Temperatures Saturday night are forecast to drop below freezing with lows forecast in the mid 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$ OKZ049-053-059-060-064>067-070>076-071900- /O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1254 PM CDT Sat Apr 7 2018 ...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... Temperatures will rise above freezing early this afternoon and the freeze warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 5, 12:50 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 5, 12:50 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1250 PM CDT Thu Apr 5 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will give way to MVFR conditions later tonight as showers and thunderstorms develop across the area in advance of a cold front that is expected to sweep through the region on Friday. && .PREV DISCUSSION... /Issued 1015 AM CDT Thu Apr 5 2018/ DISCUSSION... Scattered showers and isolated thunderstorms have developed this morning across southeast Oklahoma as a weak mid-level shortwave moves into the area. This Activity is expected to exit the area by early Afternoon. Additional showers will be possible across the remainder as well in association with this feature. Have added some small pops to the forecast for Today. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....10
Hazardous weather outlook, Apr 5, 1:19 PM CDT, 2 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 119 PM CDT Thu Apr 5 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 119 PM CDT Thu Apr 5 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Late Tonight. FIRE WEATHER DANGER. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Scattered showers and isolated thunderstorms will exit southeast Oklahoma early this afternoon as a weak upper level disturbance moves out of the area. Additional showers and thunderstorms are expected to develop Tonight across southeast Oklahoma and west-central Arkansas possibly making it as far north as the Interstate 44 corridor by Sunrise on Friday as a warm front advances north into the area. There is the possibility that a few of these storms could become strong to severe especially across southeast Oklahoma late Tonight. The main concern will be large hail. South winds of 10 to 15 miles an hour and relative humidity values falling into the 35 to 45 percent range will result in a limited fire danger this afternoon. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SATURDAY through TUESDAY...No Hazards. WEDNESDAY...Very High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Showers and thunderstorms will become more numerous Friday as a strong cold front moves into the area from the north. A few of the storms may become severe, especially across southeast Oklahoma and west-central Arkansas. Gusty north winds will usher much colder air into the area behind the front. A light wintry mix may develop across parts of northeast Oklahoma Friday night before the precipitation ends, but any impacts look to remain low at this time. Another storm system will approach the area by the middle of next week bringing another chance of thunderstorms. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:19 PM CDT | Freeze Watch | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 32 hr |
Nearby
Freeze Warnings in Oklahoma, 2018Freeze Warnings in Arkansas, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.